# SDR CALA9800643

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- Engine: Ge CFM563B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Starter Gear
- Condition: Failed
- Location: Nr 1 Gearbox
- Component: 3353001100
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENGINE STOPPED WHILE EN ROUTE FROM SAL TO IAH.  THE AIRCRAFT WAS DIVERTED TO MID WHERE IT LANDED WITHOUT INCIDENT.  THE NR 1 ENGINE WAS REMOVED AND REPLACED.  ACCESSORY GEARBOX DISASSEMBLY REVEALED STARTER GEAR FAILURE.
